# SDR CA050818004

- Difficulty date: August 18, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,628 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS14740
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORT: NO BRAKE ON RT SIDE OF AIRCRAFT.  BRAKE PEDDLE WAS SOLID, NO TRAVEL.  INSPECTION REVEALED THAT THE OB MLG CLAMP AFT BOLT HAD SNAPPED ALLOWING THE GEAR TO COME LOOSE.  THE MAIN LANDING GEAR HAD PINCH OFF THE SOLID ALUMINUM BRAKE LINE.
